MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FEMUR REVISION PS SIZE 1 R

MEDACTA INTERNATIONAL SA GMK-REVISION FEMUR REVISION PS SIZE 1 R
Catalog Number 02.07.2401R
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04 september 2018; lot 131527a: (b)(4) items manufactured and released on 07 october 2013.Expiration date: 2018-08-31; no anomalies found related to the problem.To date, (b)(4)items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery performed due to femur loosening 3 years after primary surgery.

Brand Name
GMK-REVISION FEMUR REVISION PS SIZE 1 R
Common Device Name
FEMUR
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7854957
Report Number3005180920-2018-00663
Device Sequence Number19320316
Product Code JWH
UDI-Device Identifier07630030821370
UDI-Public07630030821370
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K102437
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2018
Device Catalogue Number02.07.2401R
Device Lot Number131527A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2018
Initial Report FDA Received Date09/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;